MathSciNet Relay Station
MathSciNet bibliographic data
MR625256 (83e:15022) 15A48 (06A10)
Barker, George Phillip Theory of cones. Linear Algebra Appl. 39 (1981), 263–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement